# SDR CED2004F00000

- Difficulty date: January 8, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301336340
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  THE CREW CYCLED THE GEAR NUMEROUS TIMES WITH NO CHANGE IN THE UNSAFE INDICATION, THEY THEN RETURNED WITHOUT INCIDENT AND NOTICED THE NOSE WHEEL TIRE WAS MISSING TREAD.  UPON INSPECTION OF THE AIRCRAFT, FOUND THE TREAD FROM THE NOSE WHEEL TIRE HAD KEPT THE NOSE GEAR DOOR FROM CLOSING.  REMOVED AND REPLACED THE NOSE WHEEL TIRE ASSEMBLY.  SERVICED THE TIRE AND STRUT ASSEMBLIES.
